SSC CGL 2025 - 90 Days Master Study Plan

Your Complete Roadmap to Success in 3 Months

- Total Preparation Time: 90 Days
- **Daily Study Hours:** 6-8 hours (Flexible based on your schedule)
- **Target Score:** Tier 1: 75+ marks | Tier 2: 300+ marks

Month 1: Foundation Building (Days 1-30)

Week 1-2: Concept Clarity

Subject	Topics to Cover	Daily Time	Resources
Quantitative Aptitude	Number SystemsPercentagesRatio & ProportionAverage	2 hours	RS Aggarwal
Reasoning	 Coding-Decoding Blood Relations Direction & Distance Analogies 	1.5 hours	MK Pandey
English	Grammar basicsVocabulary (50 words/day)	1 hour	SP Bakshi
General Awareness	 Current Affairs (last 6 months) Static GK basics	1 hour	Lucent's GK

Week 3-4: Strengthening Weak Areas

Subject	Topics to Cover	Daily Time	Focus Area
Quantitative Aptitude	Simple & Compound InterestTime & WorkSpeed & Distance	2 hours	Problem solving
Reasoning	SyllogismSeating ArrangementPuzzle Solving	1.5 hours	Logic building
English	Reading ComprehensionError Detection	1 hour	Accuracy
General Awareness	PolityEconomicsScience	1 hour	Memorization

Month 1 Targets:

- Complete basic syllabus coverage
- Achieve 40+ marks in mock tests
- Build daily study habit
- Create formula sheets
- Take 4 mock tests (1 per week)

Month 2: Application & Speed Building (Days 31-60)

Week 5-6: Advanced Topics

Subject	Topics to Cover	Daily Time	Strategy
Quantitative Aptitude	AlgebraGeometry	2.5 hours	Shortcuts & Tricks

	TrigonometryStatistics		
Reasoning	Data InterpretationStatement & AssumptionsCause & Effect	2 hours	Speed techniques
English	Para jumblesCloze TestSynonyms & Antonyms	1.5 hours	Pattern recognition
General Awareness	EnvironmentSports & AwardsBooks & Authors	1 hour	Quick revision

Week 7-8: Tier 2 Preparation Begins

Focus Area	Topics	Time Allocation	Target
Tier 2 Quant	Advanced problems, Complex calculations	3 hours	140+ marks
Tier 2 English	Advanced grammar, Essay writing	2.5 hours	160+ marks
Mock Tests	3 per week (2 Tier 1, 1 Tier 2)	2 hours each	Progressive improvement

Month 2 Targets:

- Achieve 55+ marks in Tier 1 mock tests
- Complete Tier 2 preparation
- Improve weak areas by 30%
- Build speed and accuracy

• Take 12 mock tests (3 per week)

Month 3: Mastery & Exam Readiness (Days 61-90)

Week 9-10: Intensive Practice

Activity	Details	Time	Focus
Daily Mock Test	One full-length test	1 hour	Time management
Error Analysis	Review all mistakes	2 hours	Pattern identification
Weak Area Focus	Targeted practice	2 hours	Score improvement
Revision	Formula sheets, shortcuts	1 hour	Quick recall

Week 11-12: Final Revision

Week	Focus Areas	Strategy
Week 11	 Previous year papers Formula compilation Current affairs update	Light study, confidence building, stress management
Week 12 (Final)	Light revision onlyMock test analysisRelaxation	Maintain momentum, avoid new topics, early sleep

Month 3 Targets:

• Achieve 70+ marks consistently in mock tests

- Complete revision twice
- Take 20+ mock tests
- Build exam confidence
- Perfect time management strategy

Daily Schedule Templates

For Working Professionals

Time Slot	Activity	Subject Focus
5:30 - 7:30 AM	Morning Study Session	Quantitative Aptitude (High concentration topics)
1:00 - 2:00 PM	Lunch Break Study	Current Affairs & Quick Revision
7:00 - 9:00 PM	Evening Session	Reasoning & English Practice
Weekend	8-10 hours	Mock Tests & Comprehensive Study

For Full-time Aspirants

Time Slot	Activity	Subject Focus
6:00 - 9:00 AM	Morning Session	Quantitative Aptitude (3 hours)
10:00 - 12:00 PM	Mid-Morning	Reasoning (2 hours)
2:00 - 4:00 PM	Afternoon	English Language (2 hours)
5:00 - 7:00 PM	Evening	General Awareness (2 hours)
8:00 - 9:00 PM	Night	Mock Test or Revision

Mock Test Schedule

Period	Frequency	Туре	Analysis Time
Month 1	1 per week	Tier 1 only	2 hours per test
Month 2	3 per week	2 Tier 1, 1 Tier 2	2 hours per test
Month 3	Daily	Alternating	1-2 hours per test

Subject-wise Time Distribution

Subject	Tier 1 Target	Daily Hours	Priority Level
Quantitative Aptitude	18-20 correct	2-3 hours	High
Reasoning	20-22 correct	1.5-2 hours	High
English	18-20 correct	1-1.5 hours	Medium
General Awareness	15-17 correct	1 hour	Medium

📌 Success Mantras:

- Consistency is Key: Study every single day without fail
- Quality over Quantity: Focus on understanding concepts deeply
- Mock Test Analysis: Spend equal time analyzing as taking tests
- Stay Healthy: 7-8 hours sleep, regular exercise, healthy diet
- Positive Mindset: Believe in yourself and your preparation

SSC CGL 2025 - 90 Days Study Plan

Success is not about being perfect, it's about being consistent!

© 2025 - Your Path to Government Job Success